# SDR DALA1126399217

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 17,267 hours, 7,907 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INBOUND CREW REPORTS SMOKE IN THE CABIN AT THE GATE.  FOUND BALLAST INOPERATIVE AND BURNT AT SEAT ROW 11CDE.  DEACTIVATED BALLAST AND SIDEWALL LIGHTS AND FORWARDED TO MEL.  REMOVED AND REPLACED BALLAST PER AMM 33-20-07 PB401.  SIDEWALL LIGHT OPERATIONALLY CHECKS NORMAL.
